Results 1 to 3 of 3
Like Tree1Likes
  • 1 Post By Boostyboo
Stomach issues
  1. #1
    Boostyboo is offline New Member
    Join Date
    Oct 2017
    Posts
    7

    Default Stomach issues

    Not the nicest subject but 3.5hrs after stopping 300mgs codiene my stomach aches constantly. I’m taking a few loperamide but I don’t want my bowels to rely on them. Should I ride the wave unless things are really bad
    Catrina likes this.

  2. #2
    Boostyboo is offline New Member
    Join Date
    Oct 2017
    Posts
    7

    Default

    3.5 days that should stay!

  3. #3
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,100

    Default

    Quote Originally Posted by Boostyboo View Post
    Not the nicest subject but 3.5hrs after stopping 300mgs codiene my stomach aches constantly. I’m taking a few loperamide but I don’t want my bowels to rely on them. Should I ride the wave unless things are really bad
    Don't be afraid to use the lope. Use it just as the package directs and you'll be fine. It's those who use many, MANY tablets per day for a long time that get into trouble. You'll be fine and there's no sense suffering with that when it's the one symptom that is quite easy to control by using the lope.

    Peace,

    Cat

Similar Threads

  1. Anyone have lingering stomach issues after quitting Suboxone?
    By weanqueen in forum Suboxone Treatment
    Replies: 57
    Last Post: 07-17-2017, 01:38 PM
  2. Replies: 2
    Last Post: 06-14-2017, 11:46 AM
  3. 30 days clean but still have stomach issues
    By lost89 in forum Prescription Drug Addiction
    Replies: 4
    Last Post: 05-16-2016, 04:57 PM
  4. Replies: 123
    Last Post: 09-14-2015, 01:05 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22